View : 182 Download: 0

SPECIAL VALUES OF PARTIAL ZETA FUNCTIONS OF REAL QUADRATIC FIELDS AT NONPOSITIVE INTEGERS AND THE EULER-MACLAURIN FORMULA

Title
SPECIAL VALUES OF PARTIAL ZETA FUNCTIONS OF REAL QUADRATIC FIELDS AT NONPOSITIVE INTEGERS AND THE EULER-MACLAURIN FORMULA
Authors
Jun, ByungheupLee, Jungyun
Ewha Authors
이정연
SCOPUS Author ID
이정연scopusscopus
Issue Date
2016
Journal Title
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN
0002-9947JCR Link1088-6850JCR Link
Citation
vol. 368, no. 11, pp. 7935 - 7964
Publisher
AMER MATHEMATICAL SOC
Indexed
SCI; SCIE; SCOPUS WOS
Abstract
We compute the special values at nonpositive integers of the partial zeta function of an ideal of a real quadratic field in terms of the positive continued fraction of the reduced element defining the ideal. We apply the integral expression of the partial zeta value due to Garoufalidis-Pommersheim (2001) using the Euler-Maclaurin summation formula for a lattice cone associated to the ideal. From the additive property of Todd series w.r.t. the (virtual) cone decomposition arising from the positive continued fraction of the reduced element of the ideal, we obtain a polynomial expression of the partial zeta values with variables given by the coefficient of the continued fraction. We compute the partial zeta values explicitly for s = 0, -1, -2 and compare the result with earlier works of Zagier (1977) and Garoufalidis-Pommersheim (2001). Finally, we present a way to construct Yokoi-Byeon-Kim type class number one criterion for some families of real quadratic fields.
DOI
10.1090/tran/6679
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE